# SDR DALA2016011900465

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 59,092 hours, 22,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Corroded
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP BALL SCREW YOKE LUGS PITTED.  SUMMARY, NR FOR ADDITIONAL INFORMATION 318-0001:2751-2538/003, 00265.  REPLACED BALL SCREW, REF AMDS 2751-0001.
